# SDR WX0A070563

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59306571
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRACK HAS MULTIPLE NICKS AND GOUGES FS 826 TO 1003.  REMOVED DAMAGE FOUND OUT OF LIMITS AREA AT FS 980.  REPAIRED IAW MD80 SRM 53-05 FIG 4A.  TREATED AND PRIMED ALL REMAINING IN LIMIT TRACK IAW MD80 SRM 51-10-3.
